JOURNAL ARTICLE

PD1 inhibitor induced inverse lichenoid eruption: a case series

Mansha Sethi, Vaibhav Garg, Jason B Lee, Sherry Yang
Dermatology Online Journal 2020 December 15, 26 (12)
33423421
The increased use of monoclonal antibodies that target the immune checkpoint T cell receptor programmed death-1 (PD1) to treat numerous solid tumors has led to several reports describing associated cutaneous adverse events. Although lichenoid reactions have been well described, we propose that PD1 inhibitor-induced inverse lichenoid eruption (PILE) is a distinct variant. We describe two patients who presented with nearly identical deeply erythematous, malodorous, eroded anogenital plaques with focal crusting. Diagnosis of PILE was established given the biopsy findings and temporal association with PD1 inhibitor therapy. Treatment with clobetasol ointment was successful without necessitating discontinuation of immunotherapy. The findings were consistent with the only other previously published case of inverse lichenoid eruption in the groin secondary to PD1 inhibitors.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
33423421
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"